# SDR CALA2011032400172

- Difficulty date: March 18, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 61,324 hours, 16,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2003
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK AFT FAIRING FWD I/B MOUNTING BRACKET HOLES IN FLAP ARE ELONGATED.  REPAIRED MOUNTING HOLES IN FLAP AND REPLACED BRACKET PER EC/RA 5750-04368 STEPS 1 THRU 18.  INITIATED DIP PER EC/RA 5750-04368 STEP 19.
